# SDR IPXA2025012936292

- Difficulty date: January 23, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64260
- Aircraft time: 22,860 hours, 3,359 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH OUTBOARD ELEVATOR FRONT SPAR AND RIB REINFORCEMENT.  ACCOMPLISHED EO-85445-JIC2.  ACCOMPLISHED SDR
